Alert archive / Virginia / Wind Advisories in 2014
Wind Advisory 2, NWS Wakefield, VA
NWS Wakefield, VA issued this wind advisory at Mar 7, 2014, 2:09 AM EST for 7 counties in Virginia; 4 counties in North Carolina; Worcester County, Maryland. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Mar 7, 2014, 2:09 AM EST (07:09 UTC)
- Expired
- Mar 7, 2014, 10:00 PM EST
- In force
- 20 hr
- Issued by
- NWS Wakefield, VA
Counties Worcester County, MD, Camden County, NC, Currituck County, NC, Pasquotank County, NC, Perquimans County, NC, Accomack County, VA, City of Chesapeake, VA, City of Virginia Beach, VA, Gloucester County, VA, Mathews County, VA, Middlesex County, VA, Northampton County, VA
The radar
The Norfolk radar (KAKQ), 79 km from the middle of the area, began a volume at 07:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 7.2 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 796 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 251 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
878 WWUS71 KAKQ 070709 NPWAKQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 209 AM EST FRI MAR 7 2014 NCZ015>017-032-102-VAZ095-097>100-071500- /O.NEW.KAKQ.WI.Y.0002.140307T0709Z-140308T0500Z/ PASQUOTANK-CAMDEN-INLAND CURRITUCK-PERQUIMANS- OUTER BANKS CURRITUCK-NORFOLK/PORTSMOUTH-CHESAPEAKE- VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA- INCLUDING THE CITIES OF...ELIZABETH CITY...COROLLA... CHINCOTEAGUE...WALLOPS ISLAND...MELFA...EASTVILLE 209 AM EST FRI MAR 7 2014 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. * AREAS AFFECTED: EASTERN VIRGINIA...NORTHEAST NORTH CAROLINA... AND THE VIRGINIA LOWER EASTERN SHORE. * HAZARDS: STRONG WIND GUSTS. * WINDS: NORTH TO NORTHEAST 30 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING: STRONG WIND GUSTS OF 40 TO 45 MPH EARLY THIS MORNING WILL DIMINISH SLIGHTLY BY MID TO LATE MORNING...AND THEN RE-INTENSIFY THIS AFTERNOON INTO THIS EVENING BEFORE SUBSIDING. * IMPACTS: STRONG WIND GUSTS WILL CAUSE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES AND LARGE TRUCKS. POWER OUTAGES ARE ALSO POSSIBLE DUE TO FALLING TREE LIMBS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR WIND GUSTS UP TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DEROSA
4 follow-up statements
553 WWUS71 KAKQ 071453 NPWAKQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 953 AM EST FRI MAR 7 2014 VAZ084>086-091-094-072300- /O.EXB.KAKQ.WI.Y.0002.000000T0000Z-140308T0300Z/ GLOUCESTER-MIDDLESEX-MATHEWS-YORK-NEWPORT NEWS/HAMPTON- INCLUDING THE CITIES OF...POQUOSON...NEWPORT NEWS...HAMPTON 953 AM EST FRI MAR 7 2014 ...WIND ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS: NORTH TO NORTHEAST 30 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING: THIS AFTERNOON THROUGH EARLY TONIGHT. * IMPACTS: STRONG WIND GUSTS WILL CAUSE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES AND LARGE TRUCKS. POWER OUTAGES ARE ALSO POSSIBLE DUE TO FALLING TREE LIMBS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR WIND GUSTS UP TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MDZ025-072300- /O.EXA.KAKQ.WI.Y.0002.000000T0000Z-140308T0500Z/ MARYLAND BEACHES- INCLUDING THE CITY OF...OCEAN CITY 953 AM EST FRI MAR 7 2014 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. * WINDS: NORTH TO NORTHEAST 30 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING: THIS AFTERNOON INTO EARLY TONIGHT. * IMPACTS: STRONG WIND GUSTS WILL CAUSE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES AND LARGE TRUCKS. POWER OUTAGES ARE ALSO POSSIBLE DUE TO FALLING TREE LIMBS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR WIND GUSTS UP TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NCZ015>017-032-102-VAZ095-097>100-072300- /O.CON.KAKQ.WI.Y.0002.000000T0000Z-140308T0500Z/ PASQUOTANK-CAMDEN-INLAND CURRITUCK-PERQUIMANS- OUTER BANKS CURRITUCK-NORFOLK/PORTSMOUTH-CHESAPEAKE- VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA- INCLUDING THE CITIES OF...ELIZABETH CITY...COROLLA... CHINCOTEAGUE...WALLOPS ISLAND...MELFA...EASTVILLE 953 AM EST FRI MAR 7 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. * WINDS: NORTH TO NORTHEAST 30 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING: THIS MORNING THROUGH EARLY TONIGHT. * IMPACTS: STRONG WIND GUSTS WILL CAUSE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES AND LARGE TRUCKS. POWER OUTAGES ARE ALSO POSSIBLE DUE TO FALLING TREE LIMBS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR WIND GUSTS UP TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
350 WWUS71 KAKQ 072000 NPWAKQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 259 PM EST FRI MAR 7 2014 MDZ025-NCZ015>017-032-102-VAZ095-097>100-080300- /O.CON.KAKQ.WI.Y.0002.000000T0000Z-140308T0500Z/ MARYLAND BEACHES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-PERQUIMANS- OUTER BANKS CURRITUCK-NORFOLK/PORTSMOUTH-CHESAPEAKE- VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA- INCLUDING THE CITIES OF...OCEAN CITY...ELIZABETH CITY...COROLLA... CHINCOTEAGUE...WALLOPS ISLAND...MELFA...EASTVILLE 259 PM EST FRI MAR 7 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. * WINDS: NORTH TO NORTHEAST 30 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING: THROUGH LATE THIS EVENING. * IMPACTS: STRONG WIND GUSTS WILL CAUSE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES AND LARGE TRUCKS. POWER OUTAGES ARE ALSO POSSIBLE DUE TO FALLING TREE LIMBS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR WIND GUSTS UP TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ VAZ084>086-091-094-080300- /O.CON.KAKQ.WI.Y.0002.000000T0000Z-140308T0300Z/ GLOUCESTER-MIDDLESEX-MATHEWS-YORK-NEWPORT NEWS/HAMPTON- INCLUDING THE CITIES OF...POQUOSON...NEWPORT NEWS...HAMPTON 259 PM EST FRI MAR 7 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS: NORTH TO NORTHEAST 30 TO 35 MPH WITH GUSTS UP TO 45 MPH...MAINLY ALONG THE BAY. * TIMING: THROUGH LATE THIS EVENING. * IMPACTS: STRONG WIND GUSTS WILL CAUSE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES AND LARGE TRUCKS. POWER OUTAGES ARE ALSO POSSIBLE DUE TO FALLING TREE LIMBS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR WIND GUSTS UP TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
267 WWUS71 KAKQ 072335 NPWAKQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 635 PM EST FRI MAR 7 2014 VAZ084>086-091-094-080045- /O.CAN.KAKQ.WI.Y.0002.000000T0000Z-140308T0300Z/ GLOUCESTER-MIDDLESEX-MATHEWS-YORK-NEWPORT NEWS/HAMPTON- INCLUDING THE CITIES OF...POQUOSON...NEWPORT NEWS...HAMPTON 635 PM EST FRI MAR 7 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS CANCELLED THE WIND ADVISORY. $$ MDZ025-NCZ015>017-032-102-VAZ095-097>100-080500- /O.CON.KAKQ.WI.Y.0002.000000T0000Z-140308T0500Z/ MARYLAND BEACHES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-PERQUIMANS- OUTER BANKS CURRITUCK-NORFOLK/PORTSMOUTH-CHESAPEAKE- VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA- INCLUDING THE CITIES OF...OCEAN CITY...ELIZABETH CITY...COROLLA... CHINCOTEAGUE...WALLOPS ISLAND...MELFA...EASTVILLE 635 PM EST FRI MAR 7 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. * WINDS: NORTH TO NORTHEAST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING: THROUGH LATE THIS EVENING. * IMPACTS: STRONG WIND GUSTS WILL CAUSE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES AND LARGE TRUCKS. POWER OUTAGES ARE ALSO POSSIBLE DUE TO FALLING TREE LIMBS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR WIND GUSTS UP TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BROWN
242 WWUS71 KAKQ 080300 NPWAKQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 1000 PM EST FRI MAR 7 2014 MDZ025-NCZ015>017-032-102-VAZ095-097>100-080400- /O.CAN.KAKQ.WI.Y.0002.000000T0000Z-140308T0500Z/ MARYLAND BEACHES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-PERQUIMANS- OUTER BANKS CURRITUCK-NORFOLK/PORTSMOUTH-CHESAPEAKE- VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA- INCLUDING THE CITIES OF...OCEAN CITY...ELIZABETH CITY...COROLLA... CHINCOTEAGUE...WALLOPS ISLAND...MELFA...EASTVILLE 1000 PM EST FRI MAR 7 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS CANCELLED THE WIND ADVISORY. $$ BROWN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this wind advisory went out at Mar 6, 9:38 PM EST, 4 hours 31 minutes earlier.
Area forecast discussion, Mar 6, 9:38 PM EST, 4 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
938 PM EST THU MAR 6 2014
.SYNOPSIS...
LOW PRESSURE OFF THE SOUTHEAST COAST TONIGHT...WILL INTENSIFY
WHILE MOVING NORTHEAST ALONG THE MID ATLANTIC COAST FRIDAY. HIGH
PRESSURE BUILDS OVER THE AREA SATURDAY. A COLD FRONT CROSSES THE
AREA SUNDAY.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
LATEST ANALYSIS DEPICTS ~1035 MB SFC HIGH PRESSURE CENTERED OVER
SOUTHERN NEW ENGLAND WITH SFC LOW PRESSURE DEEPENING OFF THE COAST
OF GA. CYCLOGENSIS OFF THE SERN COAST RESULTS IN A MILLER-A
SYSTEM THAT IS PROGGED TO TRACK NE ALONG THE CAROLINA COAST
THROUGH FRI. CURRENT RADAR CONTINUES TO SHOW A FAIRLY SHARP CUTOFF
IN MAIN PRECIP SHIELD...GENLY HAVING A TOUGH TIME PUSHING NORTH OF
SOUTHERN VA THUS FAR. LATEST 00Z NAM AND RAP SEEMS TO HAVE A
DECENT HANDLE ON CURRENT CONDITIONS...WITH JUST A SLOW PUSH NORTH
OVERNIGHT. FOR P-TYPE WILL FOLLOW CLOSE TO...NAM12/RAP SFC WET BULB
32 F LINE. CURRENTLY THIS IS SITUATED FROM ABOUT WILLIAMSBURG TO
EMPORIA WITH THIS LINE EXPECTED TO SLOWLY MIGRATE TO THE NW
OVERNIGHT...BECOMING ALIGNED FROM ABOUT TAPPAHANNOCK TO RICHMOND
AIRPORT TO BRUNSWICK COUNTY BY 12Z/FRI. AREAS TO THE NORTH AND
WEST WILL GENLY HAVE SNOW/SLEET TRANSITIONING TO FREEZING
RAIN...WHILES AREAS TO THE SOUTH AND EAST WILL BECOME PLAIN RAIN.
HAVE MADE SOME TIMING ADJUSTMENTS TO THE WINTER WX ADVISORY...TO
HIGHLIGHT ZONES FROM CUMBERLAND COUNTY TO CAROLINE COUNTY HAVING
THE POTENTIAL TO STAY AT OR BELOW 32 F THE LONGEST (THROUGH NOON
FRI) WITH THE REMAINDER OF COUNTIES RISING ABOVE 32 F BY MID-LATE
MORNING FRI. WITH THAT SAID...BEST FORCING REMAINS ACRS SOUTHERN
VA AND NC OVERNIGHT SO QPF AMOUNTS AND PERHAPS THE HIGHEST IMPACT
FOR SNOW/SLEET...AND EVENTUALLY FREEZING RAIN WILL MORE LIKELY
OCCUR FROM SOUTH HILL TO FARMVILLE THROUGH 12Z/FRI...WITH DRIER
AIR FARTHER NORTH TENDING TO LIMIT QPF TO A FEW HUNDREDTHS (IF
THAT) FOR AREAS NW OF RICHMOND THROUGH 12Z.
LOWS U20S-L30S...XCPT 35-40 FAR SE.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
MIXED PCPN OVER THE NWRN CNTYS FRI MORNING BECOMES ALL RAIN BY
AROUND NOON (ALTHOUGH COULD SEE FLUVANNA/LOUISA TAKING A BIT
LONGER) AS TMPS SLOWLY RISE ABOVE FREEZING. ADDED SOME MDT (PSBLY
HVY AT TIMES) RAIN TO THE GRIDS DRNG THE LATE MORNING AND AFTRN
ACROSS SERN HALF OF FA WHERE BEST FORCING SEEN. BREEZY TO WINDY
CONDITIONS ALONG THE COAST AS THE LOW TRACKS NE. HIGHS FROM THE
MID 30S WRN PIEDMONT TO NR 50 SERN COASTAL AREAS.
LOW PRS PULLS AWAY FROM THE AREA FRI NIGHT. PCPN ENDS W-E WITH DCRG
CLDNS AFTER MIDNIGHT WRN AREAS. LOWS IN THE L-M30S EXCEPT U30S-L40S
SERN COASTAL AREAS.
TOTAL QPF RANGING FROM ARND 1/4" NWRN MOST CNTYS...1/2" AVC-RIC-SBY
TO BTWN 1.00-1.50" ACROSS SERN VA/NE NC.
WEAK HIGH PRS BUILDS INTO THE AREA SATURDAY. EXPECT PT TO MSTLY
SUNNY SKIES WITH ABOVE NORMAL TMPS. H85 TMPS SUPPORT HIGHS IN THE
U50S-L60S WEST OF THE BAY...L-M50S ALONG THE COAST. A WEAK COLD
FRONT DROPS SOUTH IN BACKDOOR FASHION LATE SAT NGT THROUGH SUN MRNG.
MOISTURE LIMITED SO CONFINED LOW CHC POPS ACROSS NORTHERN MOST
COUNTYS. LOWS 35-40. PT TO MSTLY SUNNY...BREEZY AND A BIT COOLER
SUNDAY. HIGHS U40-M50S IVOF THE WATER...U50S-L60S WEST OF THE BAY.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
GOING GENERALLY WITH A BLEND OF THE 12Z GFS AND 12Z ECMWF FOR THE
EXTENDED PERIOD. THE TWO MODELS DIFFER QUITE A BIT ON THE
LOCATION...MOVEMENT AND TIMING OF LO PRES ACRS THE AREA WED THRU
THU. DRY WX WITH ABV NORMAL TEMPS EXPECTED MON AND TUE...AS WSW
FLO SHOULD HELP TEMPS CLIMB INTO THE 60S ON MON...AND INTO THE MID
60S TO NEAR 70 DEGREES ON TUE. LO PRES WILL THEN RESULT IN CHC FOR
SHOWERS OR RAIN LATE TUE NGT INTO THU MORNG. DRY WX RETURNS THU
AFTN. LOWS IN THE LWR TO MID 30S MON MORNG...IN THE UPR 30S TO MID
40S TUE MORNG...IN THE UPR 30S TO UPR 40S WED MORNG...AND RANGING
FM THE LWR 30S TO LWR 40S THU MORNG. HIGHS RANGING FM THE LWR 50S
TO LWR 60S WED...AND RANGING FM THE MID 40S TO LWR 50S THU.
&&
.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
LOW PRESSURE OFF THE GEORGIA COAST WILL MOVE NORTHEAST JUST OFF THE
CAROLINA COAST THROUGH FRIDAY...FINALLY PULLING AWAY FROM THE COAST
FRIDAY NIGHT. THE PRESSURE GRADIENT BETWEEN THE LOW AND STRONG HIGH
PRESSURE OVER NEW ENGLAND IS RESULTING IN GUSTY NORTHEAST WINDS NEAR
THE COAST...ESPECIALLY AFFECTING ORF AND ECG. A BAND OF PCPN ACROSS
THE CAROLINAS WILL SPREAD NORTHWARD ACROSS THE TAF SITES OVERNIGHT
AND FRIDAY MORNING. CONFIDENCE IS LOW FOR START TIME OF THE PCPN BUT
HIGH CONFIDENCE THAT WIDESPREAD PCPN WILL OCCUR FRIDAY.
PCPN WILL BE IN THE FORM OF RAIN EXCEPT FOR MIXED PCPN AT RIC WHERE
A LIGHT COATING OF FREEZING RAIN IS EXPECTED FRIDAY MORNING. PCPN
CHANGES TO RAIN FRIDAY MORNING (AROUND 13-15Z).
WENT CLOSE TO MOS GUIDANCE WITH IFR CIGS DEVELOPING NEAR OR SHORTLY
AFTER THE TIME PCPN BEGINS. CONDITIONS IMPROVE ONLY SLIGHTLY FRIDAY
AS PCPN CONTINUES INTO THE EVENING HOURS.
OUTLOOK...IMPROVING CONDITIONS ARE EXPECTED FROM WEST TO EAST FRIDAY
NIGHT AS LOW PUSHES OUT TO SEA AND HIGH PRESSURE RETURNS. MAINLY VFR
CONDITIONS ARE EXPECTED THIS WEEKEND AND INTO EARLY NEXT WEEK.
&&
.MARINE...
LO PRES WILL INTENSIFY AS IT MOVES FM FLORIDA NE AND JUST OFF THE
SE AND MID ATLC CST THIS EVENG THRU FRI NGT. HAVE ADDED THE MOUTH
OF THE BAY (ANZ634) AND CURRITUCK SND (ANZ633) TO THE GALE WARNING
WHICH WILL BE IN EFFECT THRU FRI EVENG. ELSEWHERE...SCA CONDITIONS
EXPECTED THRU LATE FRI NGT OR THRU SAT MORNG (ON THE CST). WAVES
WILL BLD TO 4 TO 6 FT IN THE CHES BAY...AND SEAS WILL BLD TO 8 TO
12 FT ON THE CST DUE TO VERY STRONG NE OR N WINDS THRU THE PERIOD.
CALMER CONDITIONS THEN EXPECTED FM MIDDAY SAT THRU TUE.
&&
.TIDES/COASTAL FLOODING...
TIDAL DEPARTURES XPCD TO RISE TO 1 TO 1.5 FT ABV NORMAL ALG THE OCN
AND IN THE BAY FM THROUGH FRI. NO FLOODING XPCD ATTM DUE TO DCRSG
ASTRO TIDE LVLS. WILL NEED TO MONITOR FOR PSBL STRONGER PD OF WNDS
(TNGT THRU FRI) WHICH MAY RESULT IN DEPARTURES RISING CLOSER TO 2
FT (AND THAT WOULD APPROACH MINOR THRESHOLDS IN SOME PLACES).
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...WINTER WEATHER ADVISORY UNTIL NOON EST FRIDAY FOR VAZ048-049-
061>064-069.
WINTER WEATHER ADVISORY UNTIL 10 AM EST FRIDAY FOR VAZ060-
065>068-079-080.
WINTER WEATHER ADVISORY UNTIL 10 AM EST FRIDAY FOR VAZ070-071.
MARINE...GALE WARNING UNTIL MIDNIGHT EST FRIDAY NIGHT FOR ANZ633-634-
654-656-658.
SMALL CRAFT ADVISORY UNTIL 6 AM EST SATURDAY FOR ANZ630>632-
635>638-650-652.
&&
SYNOPSIS...MPR
NEAR TERM...LKB/MPR
SHORT TERM...MPR
LONG TERM...TMG
AVIATION...LSA
MARINE...TMG
TIDES/COASTAL FLOODING...AKQHazardous weather outlook, Mar 6, 11:15 PM EST, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 1115 PM EST THU MAR 6 2014 MDZ021>025-NCZ012>017-030>032-102-VAZ072>078-081>100-080415- DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK- BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-KING WILLIAM- KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER- PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS- GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK-SOUTHAMPTON-ISLE OF WIGHT- NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE- VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA- 1115 PM EST THU MAR 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA AND THE PENINSULA OF SOUTHEAST VIRGINIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY. WIDESPREAD RAIN WILL CROSS THE AREA FRIDAY AND FRIDAY NIGHT AS LOW PRESSURE TRACKS ALONG THE MID ALTANTIC COAST. BREEZY TO WINDY CONDITIONS ARE LIKELY WITH GUSTS BETWEEN 30 TO 40 MPH POSSIBLE AT THE BEACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ048-049-061>064-069-080415- FLUVANNA-LOUISA-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-POWHATAN- 1115 PM EST THU MAR 6 2014 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ060-065>068-079-080-080415- PRINCE EDWARD-MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-BRUNSWICK- DINWIDDIE- 1115 PM EST THU MAR 6 2014 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ070-071-080415- CHESTERFIELD-HENRICO- 1115 PM EST THU MAR 6 2014 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Wind Advisories in Virginia, 2014Wind Advisories in North Carolina, 2014Wind Advisories in Maryland, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.